Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: F. Sommen R. Delanghe, and V. Sou\v cek
Title: Clifford algebra and spinor-valued functions, a function theory for the Dirac operator
Additional book information: Kluwer, Dordrecht, 1992, xvi + 485 pp., US$176.00. ISBN 0-7923-0229-X.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Alan McIntosh
Journal: Bull. Amer. Math. Soc. 32 (1995), 344-348
American Mathematical Society